Checkerboards, Lipschitz functions and uniform rectifiability.

Título inglés Checkerboards, Lipschitz functions and uniform rectifiability.
Título español Tableros de juego, funciones de Lipschitz y rectificabilidad uniforme.
Autor/es Jones, Peter W. ; Katz, Nets Hawk ; Vargas, Ana
Organización Dep. Math. Yale Univ., New Haven (Connecticut), Estados Unidos;Dep. Math. Univ. Edinburgh, Edimburgo, Reino Unido;Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0213-2230
Publicación 1997, 13 (1): 189-210, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In his recent lecture at the International Congress [S], Stephen Semmes stated the following conjecture for which we provide a proof.
Theorem. Suppose Ω is a bounded open set in Rn with n > 2, and suppose that B(0,1) Ì Ω, Hn-1(∂Ω) = M < ∞ (depending on n and M) and a Lipschitz graph Γ (with constant L) such that Hn-1(Γ ∩ ∂Ω) ≥ ε.

Here Hk denotes k-dimensional Hausdorff measure and B(0,1) the unit ball in Rn. By iterating our proof we obtain a slightly stronger result which allows us to cover most of the unit sphere Sn-1.
Clasificación UNESCO 121009
Palabras clave español Espacios lineales topológicos ; Función lipschitziana ; Curvas alabeadas ; Grafos ; Rectificación
Código MathReviews MR1462331
Código Z-Math Zbl 0908.49029
Icono pdf Acceso al artículo completo